Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244206] of Thomas P. Witelski

search www.ams.org.

Papers Published

  1. Witelski, TP, Equilibrium interface solutions of a degenerate singular Cahn-Hilliard equation, Applied Mathematics Letters, vol. 11 no. 5 (1998), pp. 127-133
    (last updated on 2017/12/13)

    Abstract:
    We present an analysis of the equilibrium diffusive interfaces in a model for the interaction of layers of pure polymers. The discussion focuses on the important qualitative features of the solutions of the nonlinear singular Cahn-Hilliard equation with degenerate mobility for the Flory-Huggins-deGennes free energy model. The spatial structure of possible equilibrium phase separated solutions are found. Using phase plane analysis, we obtain heteroclinic and homoclinic degenerate weak compact-support solutions that are relevant to finite domain boundary value problems and localized impurities in infinite layers. © 1998 Elsevier Science Ltd. AU rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320